Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bumps around chin, painful, red, spreading. Taking antibiotics, no results. Treatment?

hi i'm 39 yrs old and about 6 weeks ago, I starting to get this bumps around my chin area, which are painful and red after days I got another one and now it looks that is spreading to the other side of my chin. Im currently taking antibiodics due to my doctor thought it was a bacteria but I don't see any difference. with today I have been taking meds for 8
Asked On : Wed, 1 May 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You’re having bumps on your chin with no relief with antibiotics. Upper part of chin that is lower lip and area below the lower lip is known for herpes Zoster that is viral infection. Viral infections don’t respond to antibiotics. If your Doctor is sure this is not herpes, then chances are that the bacteria’s are resistant to antibiotics you’re taking. I would suggest you to either change the antibiotic or send the materiel coming out of bumps or inside the bumps for culture sensitivity. So that appropriate antibiotic can be prescribed to you.
Hope this answers your question.

Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor